Couldn't find what you looking for?

TRY OUR SEARCH!

I am on the birth control yaz, and i take it every day at around 8:30. Some days I take it between 7:30 and 9:30, but rarely any earlier/later. I had sex Jan. 30-Feb. 1, and I was on my birth control, and we used a condom. I typically get my period on Fridays, on the third day of taking my "placebo pill". Today [Tuesday] I noticed a brown discharge when I used the restroom, and throughout the day that has happened, and once there was some light red/pink discharge. I am wondering if this could be a sign of implantation bleeding or is I'm just starting my period a few days early? I have also been working out almost every day for the past 3 weeks, and I have lost about 7 pounds. Could it just be because of stress/working out/weight loss? Typically people think I'm worrying too much because I used a condom and birth control, but I'd rather be safe than sorry.
Please help and answer my questions!

Loading...

So what ended up happening?
Reply

Loading...